Spectrum and multiplier ideals of arbitrary subvarieties
Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1633-1653.

We introduce a spectrum for arbitrary subvarieties. This generalizes the definition by Steenbrink for hypersurfaces. In the isolated complete intersection singularity case, it coincides with the one given by Ebeling and Steenbrink except for the coefficients of integral exponents. We show a relation to the graded pieces of the multiplier ideals by using the filtration V of Kashiwara and Malgrange. This implies a partial generalization of a theorem of Budur in the hypersurface case. The key point is to consider the direct sum of the graded pieces of the multiplier ideals as a module over the algebra defining the normal cone of the subvariety. We also give a combinatorial description in the case of monomial ideals.

Nous introduisons un spectre pour des sous-variétés arbitraires.Ceci généralise la définition de Steenbrink pour les hypersurfaces. Dans le cas d’une singularité isolée d’intersection complète, il coïncide au spectre donné par Ebeling et Steenbrink, sauf pour les coefficients des exposants entiers. Nous montrons une relation avec les gradués des idéaux multiplicateurs en utilisant la filtration V de Kashiwara et Malgrange. Ceci implique une généralisation partielle d’un théorème de Budur dans le cas des hypersurfaces. Le point clef est de considérer la somme directe des gradués d’un idéal multiplicatif comme un module sur l’algèbre définissant le cône normal de la sous-variété. Nous donnons aussi une description combinatoire dans le cas des idéaux monomiaux.

DOI: 10.5802/aif.2654
Classification: 32S40,  32S35
Keywords: Spectrum, V-filtration, multiplier ideal
Dimca, Alexandru 1; Maisonobe, Philippe 1; Saito, Morihiko 2

1 Université de Nice-Sophia Antipolis Laboratoire J.A. Dieudonné, UMR du CNRS 6621 Parc Valrose 06108 Nice Cedex 02 (France)
2 RIMS Kyoto University Kyoto 606–8502 (Japan)
@article{AIF_2011__61_4_1633_0,
     author = {Dimca, Alexandru and Maisonobe, Philippe and Saito, Morihiko},
     title = {Spectrum and multiplier ideals of arbitrary subvarieties},
     journal = {Annales de l'Institut Fourier},
     pages = {1633--1653},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     doi = {10.5802/aif.2654},
     mrnumber = {2951747},
     zbl = {1241.32025},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2654/}
}
TY  - JOUR
AU  - Dimca, Alexandru
AU  - Maisonobe, Philippe
AU  - Saito, Morihiko
TI  - Spectrum and multiplier ideals of arbitrary subvarieties
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 1633
EP  - 1653
VL  - 61
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2654/
UR  - https://www.ams.org/mathscinet-getitem?mr=2951747
UR  - https://zbmath.org/?q=an%3A1241.32025
UR  - https://doi.org/10.5802/aif.2654
DO  - 10.5802/aif.2654
LA  - en
ID  - AIF_2011__61_4_1633_0
ER  - 
%0 Journal Article
%A Dimca, Alexandru
%A Maisonobe, Philippe
%A Saito, Morihiko
%T Spectrum and multiplier ideals of arbitrary subvarieties
%J Annales de l'Institut Fourier
%D 2011
%P 1633-1653
%V 61
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2654
%R 10.5802/aif.2654
%G en
%F AIF_2011__61_4_1633_0
Dimca, Alexandru; Maisonobe, Philippe; Saito, Morihiko. Spectrum and multiplier ideals of arbitrary subvarieties. Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1633-1653. doi : 10.5802/aif.2654. http://archive.numdam.org/articles/10.5802/aif.2654/

[1] Beĭlinson, A. A.; Bernstein, J.; Deligne, P. Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981) (Astérisque), Volume 100, Soc. Math. France, Paris, 1982, pp. 5-171 | MR

[2] Borel, A.; Grivel, P.-P.; Kaup, B.; Haefliger, A.; Malgrange, B.; Ehlers, F. Algebraic D -modules, Perspectives in Mathematics, 2, Academic Press Inc., Boston, MA, 1987 | MR

[3] Budur, Nero On Hodge spectrum and multiplier ideals, Math. Ann., Volume 327 (2003) no. 2, pp. 257-270 | DOI | MR | Zbl

[4] Budur, Nero; Mustaţǎ, Mircea; Saito, Morihiko Bernstein-Sato polynomials of arbitrary varieties, Compos. Math., Volume 142 (2006) no. 3, pp. 779-797 | DOI | MR | Zbl

[5] Budur, Nero; Mustaţǎ, Mircea; Saito, Morihiko Combinatorial description of the roots of the Bernstein-Sato polynomials for monomial ideals, Comm. Algebra, Volume 34 (2006) no. 11, pp. 4103-4117 | DOI | MR | Zbl

[6] Budur, Nero; Saito, Morihiko Multiplier ideals, V-filtration, and spectrum, J. Algebraic Geom., Volume 14 (2005) no. 2, pp. 269-282 | DOI | MR | Zbl

[7] Deligne, P. Le formalisme des cycles évanescents, SGA7, exp. XIII and XIV (Lecture Notes in Math.), Volume 340, Springer, Berlin, 1973, p. 82-115 and 116–164. | Zbl

[8] Deligne, Pierre Théorie de Hodge, I, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris, 1971, pp. 425-430 “Théorie de Hodge, II”, Inst. Hautes Études Sci. Publ. Math., (1971), no. 40, p. 5–57, “Théorie de Hodge, III”, Inst. Hautes Études Sci. Publ. Math., (1974), no. 44, p. 5–77 | MR | Zbl

[9] Dimca, A.; Maisonobe, Ph.; Saito, M.; Torrelli, T. Multiplier ideals, V-filtrations and transversal sections, Math. Ann., Volume 336 (2006) no. 4, pp. 901-924 | DOI | MR | Zbl

[10] Ebeling, W.; Steenbrink, J. H. M. Spectral pairs for isolated complete intersection singularities, J. Algebraic Geom., Volume 7 (1998) no. 1, pp. 55-76 | MR | Zbl

[11] Gyoja, Akihiko Bernstein-Sato’s polynomial for several analytic functions, J. Math. Kyoto Univ., Volume 33 (1993) no. 2, pp. 399-411 | MR | Zbl

[12] Howald, J Multiplier ideals of sufficiently general polynomials (math.AG/0303203)

[13] Howald, J. A. Multiplier ideals of monomial ideals, Trans. Amer. Math. Soc., Volume 353 (2001) no. 7, p. 2665-2671 (electronic) | DOI | MR | Zbl

[14] Kashiwara, M. Vanishing cycle sheaves and holonomic systems of differential equations, Algebraic geometry (Tokyo/Kyoto, 1982) (Lecture Notes in Math.), Volume 1016, Springer, Berlin, 1983, pp. 134-142 | MR | Zbl

[15] Kouchnirenko, A. G. Polyèdres de Newton et nombres de Milnor, Invent. Math., Volume 32 (1976) no. 1, pp. 1-31 | DOI | MR | Zbl

[16] Lazarsfeld, Robert Positivity in algebraic geometry. II, 49, Springer-Verlag, Berlin, 2004 | MR | Zbl

[17] Malgrange, B. Le polynôme de Bernstein d’une singularité isolée, Lecture Notes in Math., 459, Springer, Berlin, 1975 | MR | Zbl

[18] Malgrange, B. Polynômes de Bernstein-Sato et cohomologie évanescente, Analysis and topology on singular spaces, II, III, Volume 101, Luminy, 1981, pp. 243-267

[19] Parameswaran, A. J. Monodromy fibration of an isolated complete intersection singularity, Proceedings of the Indo-French Conference on Geometry (Bombay, 1989) (1993), pp. 123-134 | MR | Zbl

[20] Sabbah, C. Proximité évanescente. I. La structure polaire d’un D-module. II. Équations fonctionnelles pour plusieurs fonctions analytiques, Compositio Math., Volume 62 and 64 (1987) no. 3 and 2, p. 283-328 and 213–241 | Numdam | MR | Zbl

[21] Saito, Morihiko Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann., Volume 281 (1988) no. 3, pp. 411-417 | DOI | MR | Zbl

[22] Saito, Morihiko Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci., Volume 24 (1988) no. 6, p. 849-995 (1989) | DOI | MR | Zbl

[23] Saito, Morihiko Mixed Hodge modules, Publ. Res. Inst. Math. Sci., Volume 26 (1990) no. 2, pp. 221-333 | DOI | MR | Zbl

[24] Saito, Morihiko On b-function, spectrum and rational singularity, Math. Ann., Volume 295 (1993) no. 1, pp. 51-74 | DOI | MR | Zbl

[25] Saito, Morihiko Multiplier ideals, b-function, and spectrum of a hypersurface singularity, Compos. Math., Volume 143 (2007) no. 4, pp. 1050-1068 | MR | Zbl

[26] Steenbrink, J. H. M. Mixed Hodge structure on the vanishing cohomology, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, pp. 525-563 | MR | Zbl

[27] Steenbrink, J. H. M. The spectrum of hypersurface singularities, Astérisque (1989) no. 179-180, pp. 163-184 Actes du Colloque de Théorie de Hodge (Luminy, 1987) | MR | Zbl

[28] Steenbrink, J. H. M. Spectra of K-unimodal isolated singularities of complete intersections, Singularity theory (Liverpool, 1996) (London Math. Soc. Lecture Note Ser.), Volume 263, Cambridge Univ. Press, Cambridge, 1999, pp. xvii, 151-162 | MR | Zbl

[29] Steenbrink, Joseph Intersection form for quasi-homogeneous singularities, Compositio Math., Volume 34 (1977) no. 2, pp. 211-223 | Numdam | MR | Zbl

[30] Varchenko, A. N.; Khovanskiĭ, A. G. Asymptotic behavior of integrals over vanishing cycles and the Newton polyhedron, Dokl. Akad. Nauk SSSR, Volume 283 (1985) no. 3, pp. 521-525 | MR | Zbl

[31] Verdier, J.-L. Spécialisation de faisceaux et monodromie modérée, Analysis and topology on singular spaces, II, III (Luminy, 1981) (Astérisque), Volume 101, Soc. Math. France, Paris, 1983, pp. 332-364 | MR

Cited by Sources: